# SDR CALA2025110610956

- Difficulty date: November 1, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 98,445 hours, 21,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 144N25103
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP, FWD BULKHEAD, REAR SIDE, STIFFENER BS 1180, LBL 53.96 HAS EXFOLIATION ON LOWER AREA.  REPAIRED IAW EC/RA 5340-02246 AND EA 757-5340-13-A4169 REV-.
